Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Been on the pill. Had period. Had watery discharge. Why cramping?

Hello, i have been on the pill for two months, i didn t want to have my period so i tried skipping it, 9 days into my pack i started some watery brown discharge only when i wipe it goes and comes back iv been feeling really sick and have sore breasts and mild cramping me and my boyfriend have unprotected sex a lot, could this just be breakthrough bleeding?
Asked On : Thu, 23 Aug 2012
Answers:  1 Views:  80
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
as contraceptive pills can cause side effects like menstrual irregularities, brown discharge, sore breasts etc,
possibly your symptoms could be side effects of the pills,
as you continuously used the pills there is less chance for pregnancy,
so usually these symptoms will subside soon, if they persist better consult doctor once.
take care.
Answered: Sun, 26 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor